Alert archive / Illinois / Flash Flood Warnings in 2018
Flash Flood Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Feb 20, 2018, 7:16 PM CST for 7 counties in Illinois. It was in force for 6 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2018, 7:16 PM CST (01:16 UTC)
- Expired
- Feb 21, 2018, 1:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 8:15 PM CST | HEAVY RAIN 4.64 | 2 N Homer, IL | TWO DAY TOTAL. 2.62 SINCE 7 AM. |
| Feb 20, 8:30 PM CST | HEAVY RAIN 3.04 | Danville, IL | 2 DAY TOTAL |
| Feb 20, 8:59 PM CST | HEAVY RAIN 4.28 | Champaign, IL | 2 DAY TOTAL |
| Feb 20, 9:00 PM CST | HEAVY RAIN 3.44 | 2 E Bloomington, IL | RAINFALL SINCE MIDNIGHT SUNDAY NIGHT AND STILL RAINING. |
| Feb 20, 10:27 PM CST | FLASH FLOOD | 2 Nw Savoy, IL | WATER OVER PORTIONS OF CURTIS ROAD AND WINDSOR ROAD. |
| Feb 20, 10:27 PM CST | FLASH FLOOD | 5 W Champaign, IL | HIGHWAY 10 JUST WEST OF CHAMPAIGN IN STALEY COVERED WITH WATER. |
| Feb 20, 10:27 PM CST | FLASH FLOOD | Hoopeston, IL | SEVERAL COUNTY ROADS AROUND THE HOOPESTON AREA ARE COVERED WITH WATER. |
| Feb 20, 10:35 PM CST | FLASH FLOOD | Champaign, IL | WATER COVERING THE ROAD NEAR THE INTERSECTION OF W WINDSOR RD AND S 1ST ST |
| Feb 20, 10:35 PM CST | FLASH FLOOD | Champaign, IL | WATER OVER THE ROAD AT 600 N MARKET ST IN CHAMPAIGN |
| Feb 20, 10:35 PM CST | FLASH FLOOD | Rantoul, IL | WATER COVERING THE ROAD AT THE INTERSECTION OF 3000 N AND 1500 E. |
| Feb 20, 10:35 PM CST | FLASH FLOOD | Thomasboro, IL | WATER COVERING PORTIONS OF N THOMAS ST AND W BRADLEY ST IN THOMASBORO. |
| Feb 20, 10:50 PM CST | HEAVY RAIN 4.35 | Hoopeston, IL | RAINFALL TOTAL SINCE EARLY MONDAY MORNING AND STILL RAINING AT 1050 PM. WATER COVERED YARDS AND WATER GETTING INTO BASEMENT. |
| Feb 20, 11:55 PM CST | HEAVY RAIN 3.2 | Bloomington Airport, IL | 48 HOUR RAINFALL TOTAL AND CURRENTLY GETTING LIGHT FREEZING RAIN. |
| Feb 20, 11:55 PM CST | HEAVY RAIN 4.67 | Willard Airport, IL | 48 HOUR RAINFALL TOTAL AND CURRENTLY GETTING MODERATE RAIN. |
| Feb 21, 12:15 AM CST | HEAVY RAIN 5.29 | 2 N Homer, IL | 48 HOUR RAINFALL TOTAL SINCE SUNDAY NIGHT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 191 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 397 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
817
WGUS53 KILX 210116
FFWILX
ILC019-039-041-113-139-147-183-210715-
/O.NEW.KILX.FF.W.0001.180221T0116Z-180221T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
716 PM CST TUE FEB 20 2018
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Moultrie County in central Illinois...
Piatt County in central Illinois...
De Witt County in central Illinois...
Vermilion County in east central Illinois...
McLean County in central Illinois...
Champaign County in east central Illinois...
Douglas County in east central Illinois...
* Until 115 AM CST
* At 715 PM CST, trained weather spotters reported, and Dopplar
Radar indicated, heavy rain across the warned area. Up to two to
three inches of rain have already fallen. An additional inch of
rain will be possible. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Champaign, Bloomington, Danville, Rantoul, Clinton, Monticello,
Tuscola, Sullivan, Normal, Urbana, Savoy, Mahomet, Hoopeston, St.
Joseph, Le Roy, Tolono, Westville, Arcola, Heyworth and Tilton.
This includes the following highways...
Interstate 39 between mile markers 0 and 3.
Interstate 55 between mile markers 147 and 178, and near mile marker
180.
Interstate 57 between mile markers 203 and 257.
Interstate 72 between mile markers 157 and 182.
Interstate 74 between mile markers 125 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3989 8795 3967 8827 3966 8847 3951 8861
3952 8872 4005 8874 4006 8914 4038 8914
4056 8906 4073 8860 4062 8858 4061 8846
4040 8846 4040 8794 4049 8793 4049 8753
4005 8753
$$
Shimon2 follow-up statements
915
WGUS73 KILX 210415
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1015 PM CST TUE FEB 20 2018
ILC019-039-041-113-139-147-183-210715-
/O.CON.KILX.FF.W.0001.000000T0000Z-180221T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moultrie-Piatt-De Witt-Vermilion-McLean-Champaign-Douglas-
1015 PM CST TUE FEB 20 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR
MOULTRIE...PIATT...DE WITT...VERMILION...MCLEAN...CHAMPAIGN AND
DOUGLAS COUNTIES...
At 1011 PM CST, Emergency Management and trained weather spotters
reported heavy rain in Champaign County and Vermilion County. Up to
three inches of rain have already fallen, with more rain expected
overnight. Flash flooding has been reported in Champaign, Rantoul,
Thomasboro and Hoopeston.
Some locations that will experience flooding include...
Champaign, Bloomington, Danville, Rantoul, Clinton, Monticello,
Tuscola, Sullivan, Normal, Urbana, Savoy, Mahomet, Hoopeston, St.
Joseph, Le Roy, Tolono, Westville, Arcola, Heyworth and Tilton.
This includes the following highways...
Interstate 39 between mile markers 0 and 3.
Interstate 55 between mile markers 147 and 178, and near mile marker
180.
Interstate 57 between mile markers 203 and 257.
Interstate 72 between mile markers 157 and 182.
Interstate 74 between mile markers 125 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3989 8795 3967 8827 3966 8847 3951 8861
3952 8872 4005 8874 4006 8914 4038 8914
4056 8906 4073 8860 4062 8858 4061 8846
4040 8846 4040 8794 4049 8793 4049 8753
4005 8753
$$
Shimon676
WGUS73 KILX 210715
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
115 AM CST WED FEB 21 2018
ILC019-039-041-113-139-147-183-210724-
/O.EXP.KILX.FF.W.0001.000000T0000Z-180221T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moultrie-Piatt-De Witt-Vermilion-McLean-Champaign-Douglas-
115 AM CST WED FEB 21 2018
...THE FLASH FLOOD WARNING FOR MOULTRIE...PIATT...DE WITT...
VERMILION...MCLEAN...CHAMPAIGN AND DOUGLAS COUNTIES WILL EXPIRE AT
115 AM CST...
The widespread heavy rain has ended across the area, as a result,
flash flooding is no longer expected. Please continue to heed any
remaining road closures.
LAT...LON 3989 8795 3967 8827 3966 8847 3951 8861
3952 8872 4005 8874 4006 8914 4038 8914
4056 8906 4073 8860 4062 8858 4061 8846
4040 8846 4040 8794 4049 8793 4049 8753
4005 8753
$$
SmithWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 6:13 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 20, 6:13 PM CST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 613 PM CST Tue Feb 20 2018 .SHORT TERM...(This evening through Wednesday) ISSUED AT 259 PM CST Tue Feb 20 2018 Cold front has recently passed through Decatur, and will arrive soon in Champaign. Temperatures initially behind it fell 22 degrees in Peoria in 5 minutes, but more recently the drop has been more in the order of a slower 15 degree fall. With a steady fall through the evening, most areas west of I-55 should be in the mid 30s or colder by midnight. Unfortunately, the rain won't be done by this point, as more precipitation continues to surge northeast out of Missouri. Forecast soundings show a prominent warm nose around 2,000 feet lingering much of the night, so a changeover to freezing rain and some sleet remains likely. This should begin this evening west of the Illinois River, and near I-55 toward the midnight-2 am time frame. Accumulations of around a tenth inch appear likely on elevated surfaces. Road conditions may be a bit of a question mark, with the warm pavement from today, but some travel impacts are still expected. As a result, a Winter Weather Advisory will be issued for most of the forecast area. Exception is from about Danville-Effingham southeast, where the precipitation should be ending around the time temperatures get cold enough. In terms of the flooding potential, the Flood Watch will be expanded into the southeast CWA through tonight. Areas along and south of I-70 have been missing out on the heaviest rain so far, but 1-2 inches appear reasonable as precipitable waters remain around 1.5 inches past midnight. The flood threat west of I-55 will be diminishing, but will leave that part for now and let the next shift continue to monitor for several more hours. For Wednesday, the cold front will be hanging up across the Tennessee Valley into southern Arkansas, with another surge of moisture coming northeast with a shortwave. Thus, will keep PoP's going through the day south of I-70. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 259 PM CST Tue Feb 20 2018 Some variation among the models among exactly how far north this next moisture surge moves up, but they continue to suggest a west-east corridor of some freezing rain Wednesday night into Thursday. Currently this is more favored between I-72 and I-70, but could reach as far north as Peoria by early Thursday before transitioning to rain. With the southwest upper flow persisting through late week, the next storm system still on track to arrive Thursday night. Waves of low pressure will continue to ride northeast, until the final passage of the system Saturday night. Latest ECMWF was not available for comparison, but the new GFS was much stronger than the old European run, though timing was in reasonable agreement. The southeast CWA is more on track for any significant rainfall at this time, and with the ground saturated from the current system, another round of flooding will be possible. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 610 PM CST Tue Feb 20 2018 The cold front has pushed east of all the TAF sites, with NW wind gusts to 25KT developing. Moderate to heavy rain is mainly east of I-55 as of 00Z/6 pm, with some IFR ceilings at BMI and IFR vis at CMI. Otherwise, flight categories have improved to MVFR at PIA, SPI, and DEC. Potential for periods of IFR due to low clouds and vis will continue for all TAF sites until after midnight, when MVFR and possibly VFR clouds develop. Freezing rain and icing will be the other main concern the rest of the night. Temps will drop below freezing at all terminal sites overnight, with some light freezing rain and sleet/snow possible for several hours before precipitation ends from NW to SE between 07z (PIA) and 11Z (CMI). Despite how much freezing rain/icing occurs during the precipitation, travel surfaces could still re-freeze due to residual water on the ground. Slippery travel is expected as the night progresses. NW winds should diminish below 10kt tomorrow morning, with clouds improving to VFR. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for ILZ029>031-036>038-040>057- 061>063-066>068-071>073. Winter Weather Advisory until 6 AM CST Wednesday for ILZ027>031- 036-037-040-041-047-049-050. Flood Watch until 6 PM CST this evening for ILZ027-028. Winter Weather Advisory from midnight tonight to 6 AM CST Wednesday for ILZ038-042>045-048-051>055-061. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Shimon
Hazardous weather outlook, Feb 20, 3:33 PM CST, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 333 PM CST Tue Feb 20 2018 ILZ027-028-211200- Knox-Stark- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... The rain and snow mix will change over to freezing rain and sleet early this evening as much colder air filters in from the northwest. Ice accumulations of less than a tenth of an inch can be expected. Traveling will be difficult as roads and elevated areas may be slick. With the continued rainfall across Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ038-042>045-048-051-053>055-211200- Champaign-De Witt-Douglas-Logan-Macon-McLean-Menard-Moultrie- Piatt-Sangamon- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Showers will be likely along with a chance for thunderstorms into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of one half to one inch is possible through the evening with locally higher amounts possible. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week, along with the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. Traveling will be difficult as roads and elevated areas may be slick. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ046-057-211200- Edgar-Vermilion- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Showers will be likely along with a chance for thunderstorms today into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of up to 2 inches will be possible through tonight. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, many area creeks and rivers may experience flooding later this week, specifically the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be minimal. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ029>031-036-037-040-041-047-049-050-211200- Cass-Fulton-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-Tazewell- Woodford- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Showers will be likely along with a chance for thunderstorms today into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of up to an inch will be possible through tonight. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week, along with the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. Traveling will be difficult as roads and elevated areas may be slick. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ056-062-063-211200- Clark-Coles-Cumberland- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Periods of showers and thunderstorms can be expected into early tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts across the area that may lead to localized flooding later today into this evening. Additional rainfall amounts of 2 to 3 inches will be possible through tonight. Due to the expected rainfall, significant rises and/or flooding is expected to occur on area rivers and streams. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... The threat for heavy rainfall will temporarily shift south and east of the area Wednesday morning. There will be a chance for a period of light freezing rain or sleet later Wednesday night into early Thursday. Any ice accumulations will be less than a tenth of an inch. Another round of significant rainfall is possible later Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ052-061-211200- Christian-Shelby- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Periods of showers and thunderstorms can be expected into early tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts across the area that may lead to localized flooding later today into this evening. Additional rainfall amounts of up to 2 inches will be possible through tonight. Due to the expected rainfall, significant rises and/or flooding is expected to occur on area rivers and streams. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. Traveling will be difficult as roads and elevated areas may be slick. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... The threat for heavy rainfall will temporarily shift south and east of the area Wednesday morning. There will be a chance for a period of light freezing rain or sleet later Wednesday night into early Thursday. Any ice accumulations will be less than a tenth of an inch. Another round of significant rainfall is possible later Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ066>068-071>073-211200- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will become more numerous over southeast Illinois later today and especially tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts late today and tonight. With the heavy rainfall totals expected across southeast Illinois over the next 24 hours, minor to moderate flooding is forecast along the Wabash, Little Wabash and Embarras basins in the next several days. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Another round of moderate to heavy rainfall is possible by late Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. HJS
In the hours before
Local storm report, Feb 20, 2:00 PM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
02/20/2018 M2.58 INCH CHAMPAIGN IL COCORAHS
STORM TOTAL SINCE SUNDAY NIGHT. 0.65 SINCE 7 AM.
&&
25Local storm report, Feb 20, 2:32 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
02/20/2018 M1.10 INCH LOGAN IL OFFICIAL NWS OBS
1.10 SINCE 6 AM. 1.85 STORM TOTAL SINCE SUNDAY NIGHT.
&&
25Local storm report, Feb 20, 4:10 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
02/20/2018 M2.57 INCH KNOX IL COCORAHS
STORM TOTAL...0.63 PAST 8 HOURS.
&&
25Local storm report, Feb 20, 6:23 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
02/20/2018 M1.34 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL
0600 PM HEAVY RAIN RUSHVILLE 40.12N 90.57W
02/20/2018 M1.60 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0600 PM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
02/20/2018 M1.56 INCH CHAMPAIGN IL COCORAHS
12 HOUR TOTAL
0600 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
02/20/2018 M1.50 INCH SANGAMON IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
02/20/2018 M1.46 INCH CHAMPAIGN IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
02/20/2018 M1.75 INCH MCLEAN IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
02/20/2018 M2.48 INCH PEORIA IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
02/20/2018 M1.93 INCH LOGAN IL OFFICIAL NWS OBS
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:36 PM CST | River Flood Warning | ILX | Vermilion | 4 days |
| Feb 20, 8:42 PM CST | River Flood Warning | ILX | Piatt | 7 days |
| Feb 20, 8:47 PM CST | River Flood Warning | ILX | Fulton | 66 hr |
| Feb 21, 1:23 AM CST | Areal Flood Warning | ILX | Champaign, DeWitt, Douglas, Edgar, McLean, Moultrie and 2 more | 12 hr |
| Feb 21, 9:54 AM CST | River Flood Warning | ILX | Clay, Richland | 10 days |
| Feb 21, 1:12 PM CST | Areal Flood Warning | ILX | Vermilion | 24 hr |
| Feb 21, 3:41 PM CST | Winter Weather Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 18 hr |
Nearby
Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.